# SDR DALA2024122011866

- Difficulty date: December 13, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0715556) FLOOR BEAM STA 344 54L-54R HAS TOOL MARKS A LONG UPPER CORD. ACCOMPLISHED REPAIR ON FLOOR BEAM STA 344 RBL 9 TO LBL 17 IAW B737 SRM 53-10-51-2R REPAIR 8.
